Evaluation of Stress Distribution on Mandibular Implant-Supported Overdentures With Different Bone Heights and Attachment Types: A 3D Finite Element Analysis


Soganci Unsal G., Hasanoglu Erbasar G. N., Aykent F., Ozyilmaz O. Y., Ozdogan M. S.

THE JOURNAL OF ORAL IMPLANTOLOGY, vol.45, no.5, pp.363-370, 2019 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 45 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.1563/aaid-joi-d-19-00076.
  • Journal Name: THE JOURNAL OF ORAL IMPLANTOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.363-370
  • Ankara Yıldırım Beyazıt University Affiliated: Yes